Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 224, NWS Louisville, KY

September 24, 2024Jefferson County, Kentucky; Clark County, Floyd County, Harrison County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Sep 24, 2024, 1:40 PM EDT for Jefferson County, Kentucky; Clark County, Floyd County, Harrison County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 24, 2024, 1:40 PM EDT (17:40 UTC)
Expired
Sep 24, 2024, 2:15 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, KY

The radar

The Louisville radar (KLVX), 37 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 1:27 PM EDT, 13 minutes earlier. Its key messages:

  • * Strong to severe storms possible today, especially in the afternoon and early evening. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall in the forecast as the remnants of a tropical system move into the region Friday. Stay tuned to latest updates from NHC on the forecast path/strength of this system.
Area forecast discussion, Sep 24, 1:27 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
127 PM EDT Tue Sep 24 2024

...Updated Aviation Discussion...

.KEY MESSAGES...

*  Strong to severe storms possible today, especially in the
   afternoon and early evening. Gusty winds will be the main severe
   threat, with hail a secondary threat. A brief tornado is also a
   non-zero threat.

*  Drought-easing rainfall in the forecast as the remnants of a
   tropical system move into the region Friday. Stay tuned to latest
   updates from NHC on the forecast path/strength of this system.

&&

.UPDATE...
Issued at 1016 AM EDT Tue Sep 24 2024

The morning round of showers and storms continues to weaken and push
in to eastern Kentucky. Breaks in the overcast are still prevalent
over the western half of Kentucky, and will allow for some
destabilization to occur. Redevelopment of scattered showers and
storms will take place this afternoon in a corridor of 1.50-1.75"
precipitable waters and enough bulk shear for storm organization
ahead of an approaching surface cold front and 5H shortwave trough.
Some widely scattered redevelopment has already begun to take place
over southern Illinois, western Kentucky, and southwest Indiana.
Coverage will increase as we go into the afternoon hours. CAPE on
sounding progs is narrow and mid level lapse rates will remain weak,
but there's enough moisture, shear, and destabilization expected to
support strong to severe storms this afternoon into early this
evening. The best timing for the peak of the event appears to be
roughly from 2pm to 5pm EDT.

Locally gusty winds remain the greatest threat with the stronger
storms, with straight hodo traces and a slight uptick in DCAPE
expected. Freezing levels are high and the column is moist
(especially in mid and lower levels), but some marginally severe
hail could still be produced by the strongest updrafts, especially
in any lone cells that don't have much competition from neighbors.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 258 AM EDT Tue Sep 24 2024

Rounds of showers and thunderstorms expected today as a shortwave
trough digs into the area, and a surface low gradually deepens
across Indiana and the lower Great Lakes. There is a lead shortwave
embedded within this larger trough that is currently responsible for
driving a convective cluster mainly across southern IN at this hour.
The overall environment that these storms are currently in isn't
that bad given 40 knots of deep layer shear, and around 1000 J/KG of
MUCAPE. So, do expect these storms to maintain through the morning
hours, and wouldn't be surprised to see a few stronger radar
signatures. Biggest limiting factor to anything severe is the
notable near-surface inversion around 925 mb. This inversion is
evident on forecast soundings, and observed AMDAR soundings early
this morning. As a result, think this stable layer will mostly limit
any stronger gusts from getting all the way down to the surface.
Nevertheless will continue to monitor through the morning hours.

Once this lead shortwave passes, do expect a short lull in activity
as we remain in the subsident wake, and we haven't had a chance to
destabilize yet. As a result, looking for a fairly quiet window from
around sunrise through mid to late morning. By midday into the
afternoon, the main shortwave trough axis approaches with the
surface low down around 1006-1007 mb over northern Indiana. The cold
front trailing from this surface low will be poised to push through
our area fairly quickly this afternoon into evening with scattered
storms firing ahead of the front thanks to modest instability (1000-
1750 J/KG of MLCAPE), increasing forcing beneath the exit region of
an intensifying upper jet, and moisture transport on a subtle low
level jet. Overall, this setup could favor a few supercell
structures given the exit region of the upper jet, and a fairly
strong speed shear profile. The overall hodograph features mostly
unidirectional shear, so the main threat should be damaging wind.
That being said, can't rule out a low end tornado threat should any
localized surface winds become a bit more backed, and the low level
hodograph becomes more looped. Like the addition of the 2% Tornado
probs with this Day 1 Outlook. Did want to point out that although
overall instability is fairly weak, and it may be somewhat hard to
destabilize given cloud cover today, there is a good amount of
forcing that could offset the weaker overall instability. As a
result, do think we'll get some strong updrafts. The Slight Risk
looks good and happy with the expansion of it as well. Not much
changes to the expected timing of the severe threat. 1 PM to around
7 or 8 PM looks reasonable at this time.

The cold front only looks to make to around the I-75 corridor by
tonight, and then will likely stall. This should shut most of our
precipitation off from W to E as it does so, however will likely
have to keep some lingering shower and storm chances across our east
into the overnight.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 258 AM EDT Tue Sep 24 2024

Wednesday...

The weather continues to look fairly active in terms of
precipitation chances from midweek into the weekend. Wednesday is
shaping up to be one of the quieter days, though still not rain-
free. A closed upper low is forecast to spin southeast over SE
Missouri on Wednesday, with a strengthening southerly ULJ over the
TN Valley. A sfc cold front will begin the day draped roughly from
Middle TN through east-central KY, with a plume of deep moisture (PW
values > 1.6 inches) now east of the forecast area. The weak
boundary will make slow progress through eastern portions of KY/TN.
The increasing southerly winds aloft do draw slightly higher
moisture content northward into the region with PW values near 1.4
inches along the I-75 corridor. PW values taper off to 1.2-1.3
inches further north and west.

Skies look to remain mostly cloudy, with the exception of brief,
partial clearing west of I-65. The cloud cover will limit surface
heating, with afternoon highs only in the mid/upper 70s. Scattered
shower activity looks possible, especially across the Bluegrass and
Lake Cumberland regions. A few storms will also be possible near I-
75, but fairly weak in nature. QPF for the daytime period is light,
only around a tenth of an inch or less on average. And the western
half of the forecast area is likely to stay dry. Meanwhile, PTC Nine
(currently named) is forecast to move north into the southeastern
Gulf of Mexico by evening while strengthening to hurricane strength.

Wednesday night - Thursday night...

An upper level ridge of high pressure will drift slightly further
east off the Southeastern US coast Wed into Wed night. The closed
upper low just to our west is forecast to wobble westward over the
Ozarks heading into Thu. All of the above allows PTC Nine to
accelerate NNE over the eastern Gulf as a hurricane Wed night into
Thursday. Locally, we will see increasing diffluence aloft and
strengthening southerly to southeasterly winds through a deep layer.
The strengthening southeasterly flow will provide increased forcing
for ascent and moisture transport into the region. With even the
potential for a lingering stalled boundary/inverted sfc trough
draped somewhere through KY/TN, the synoptic setup suggests a
predecessor rainfall event (PRE) is likely extending poleward from
the tropical system. This would enhance rainfall totals through the
Southeast and potentially into portions of eastern and central KY.
Areas further south, such as GA and eastern TN, are likely to see
higher rainfall amounts. However, we'll need to retain elevated PoPs
in the forecast well ahead of the arrival of the tropical system.
Periods of scattered to numerous showers, moderate to heavy at
times, will be possible during this time frame.

Friday through the Weekend...

The weakening tropical storm is forecast by NHC to arrive in KY as a
tropical depression Friday evening. The system will then continue to
weaken over the weekend, while possibly pinwheeling to the northwest
around the remnant upper low and making the extratropical
transition. Expect likely rain showers on Friday along with windy
conditions. Cannot rule out at least a low-end severe threat given
the wind fields surrounding the tropical depression, but this will
largely depend on the east-west placement of the low when it
traverses the Lower Ohio Valley. There is still some meaningful
spread in the low track at this time range. Scattered showers will
remain possible over the weekend, with details dependent on the
evolution of the closed low pressure system.

Total QPF (including rain in the Short Term) of 2-4+ inches is
expected through the weekend. Some locally enhanced totals will be
possible given the convective/tropical nature of the rain at times.
Overall, this rain will be hugely beneficial given the ongoing
drought. However, locally enhanced training would boost a short-
fused flash flood threat. The risk for widespread, long-fused
flooding is low. But given the unsettled pattern in place, instances
of minor/nuisance flooding may become more common by the end of the
week with tropical remnants moving through.

&&

.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 126 PM EDT Tue Sep 24 2024

Scattered showers and storms have begun to develop and will continue
through the remainder of the afternoon ahead of an approaching
cold front. Strength and coverage of storms will gradually decrease
this evening. However, the cold front will move slowly, and will
hang around long enough to continue shower chances overnight and
into tomorrow morning, especially at LEX/RGA.

Low level moisture and light winds tonight will lead to the
development of low stratus, which will last into the morning hours.
Though fog will be limited by these low ceilings, some reduction in
visibility will be possible in the humid, stagnant near-surface air.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

UPDATE...13
SHORT TERM...BJS
LONG TERM...EBW
AVIATION...13
Hazardous weather outlook, Sep 24, 11:00 AM EDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1100 AM EDT Tue Sep 24 2024

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-251500-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
1100 AM EDT Tue Sep 24 2024 /1000 AM CDT Tue Sep 24 2024/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected this afternoon into early
evening as a cold front approaches the region. Gusty, potentially
damaging winds are the primary severe threat, with marginally severe
hail (around an inch in diameter) being a secondary threat. A brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Monitor the latest forecasts as the remnants of a tropical system
could impact our area by late week into the weekend. Heavy rains and
gusty winds will be the main impacts Friday, with localized flooding
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

GENERAL STORM MOTION OF THE DAY:

Storms will generally move towards the northeast around 30 to 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Special weather statement, Sep 24, 11:57 AM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
1057 AM CDT Tue Sep 24 2024

KYZ027-061-062-241615-
Grayson KY-Edmonson KY-Butler KY-
1057 AM CDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER...SOUTH
CENTRAL GRAYSON AND NORTHERN EDMONSON COUNTIES THROUGH 1115 AM CDT...

At 1056 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Brownsville, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Leitchfield, Lee, Windyville, Roundhill, Black Gold, Broadway,
Peonia, Sadler, Nash, and Sunfish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3749 8623 3735 8615 3735 8616 3733 8616
      3731 8613 3725 8610 3718 8648 3734 8655
TIME...MOT...LOC 1556Z 248DEG 40KT 3730 8643

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CSG
Special weather statement, Sep 24, 12:13 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
1213 PM EDT Tue Sep 24 2024

KYZ027-028-053-062-063-241645-
Hart KY-Grayson KY-Edmonson KY-Larue KY-Hardin KY-
1213 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LARUE...NORTHERN
HART...SOUTHEASTERN GRAYSON...SOUTHEASTERN HARDIN AND NORTHEASTERN
EDMONSON COUNTIES THROUGH 1245 PM EDT/1145 AM CDT/...

At 1212 PM EDT/1112 AM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles southeast of Leitchfield, moving east northeast
at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Hodgenville, Upton, Sonora, Bonnieville, Boundary Oak,
Rock Creek, Cub Run, Broad Ford, and Peonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 8629 3743 8632 3769 8584 3758 8565
      3740 8567
TIME...MOT...LOC 1612Z 243DEG 41KT 3736 8621

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RJS
Special weather statement, Sep 24, 12:37 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
1237 PM EDT Tue Sep 24 2024

KYZ028-045-053-054-063-241715-
Hart KY-Marion KY-Nelson KY-Larue KY-Hardin KY-
1237 PM EDT Tue Sep 24 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN NELSON...LARUE...
NORTHWESTERN MARION...NORTHEASTERN HART AND SOUTHEASTERN HARDIN
COUNTIES THROUGH 115 PM EDT/1215 PM CDT/...

At 1237 PM EDT/1137 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 13 miles southwest of
Elizabethtown to 13 miles southwest of Hodgenville to 7 miles
northwest of Munfordville. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Elizabethtown, Hodgenville, New Haven, Loretto, Upton, Sonora,
Bonnieville, Raywick, Boundary Oak, and Dant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3744 8598 3756 8606 3782 8559 3764 8539
      3749 8542 3747 8549 3748 8550 3746 8555
      3747 8558 3746 8561 3747 8563 3743 8566
      3733 8602
TIME...MOT...LOC 1637Z 248DEG 36KT 3754 8599 3746 8594 3737 8597

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

RJS
Special weather statement, Sep 24, 12:54 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Louisville KY
1254 PM EDT Tue Sep 24 2024

INZ084-090-KYZ025-241730-
Crawford IN-Harrison IN-Meade KY-
1254 PM EDT Tue Sep 24 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HARRISON...SOUTHEASTERN
CRAWFORD AND NORTH CENTRAL MEADE COUNTIES THROUGH 130 PM EDT...

At 1253 PM EDT, Doppler radar was tracking a strong thunderstorm near
Carefree Town, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corydon, Lanesville, Leavenworth, Crandall, New Middletown, Moberly,
Byrneville, White Cloud, Bradford, and Fairdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3834 8603 3833 8603 3820 8596 3819 8596
      3819 8595 3815 8593 3811 8634 3821 8640
      3839 8606
TIME...MOT...LOC 1653Z 247DEG 23KT 3817 8630

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CSG
Local storm report, Sep 24, 1:35 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
135 PM EDT Tue Sep 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     Tstm Wnd Dmg     2 S Hodgenville         37.54N 85.73W
09/24/2024                   Larue              KY   911 Call Center

            2 trees down on Greensburg road.

&&

MK/SMR
Local storm report, Sep 24, 1:38 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
138 PM EDT Tue Sep 24 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     Tstm Wnd Dmg     1 E Hodgenville         37.56N 85.72W
09/24/2024                   Larue              KY   911 Call Center

            Power pole wires damaged.

&&

MK/SMR

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 8:01 PM EDTSpecial Weather StatementLMKMonroe29 min
Sep 24, 5:44 AM EDTSpecial Weather StatementLMKHarrison31 min
Sep 24, 6:01 AM EDTSpecial Weather StatementLMKEdmonson, Hart29 min
Sep 24, 6:30 AM EDTSpecial Weather StatementLMKHart30 min
Sep 24, 6:56 AM EDTSpecial Weather StatementLMKTaylor34 min
Sep 24, 7:36 AM EDTSpecial Weather StatementLMKMarion24 min
Sep 24, 11:05 AM EDTSpecial Weather StatementLMKButler25 min
Sep 24, 11:29 AM EDTSpecial Weather StatementLMKButler31 min
Sep 24, 11:57 AM EDTSpecial Weather StatementLMKGrayson18 min
Sep 24, 12:13 PM EDTSpecial Weather StatementLMKLarue32 min
Sep 24, 12:37 PM EDTSpecial Weather StatementLMKLarue38 min
Sep 24, 12:52 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington38 min
Sep 24, 1:25 PM EDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Washington35 min
Sep 24, 1:26 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham34 min
Sep 24, 1:52 PM EDTTornado WarningLMKJefferson, Oldham23 min
Sep 24, 1:53 PM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble37 min
Sep 24, 1:59 PM EDTSpecial Weather StatementLMKFayette, Jessamine31 min
Sep 24, 2:03 PM EDTSpecial Weather StatementLMKAllen, Simpson42 min
Sep 24, 2:07 PM EDTTornado WarningLMKHenry, Oldham, Trimble23 min
Sep 24, 2:11 PM EDTSpecial Weather StatementLMKJefferson34 min
Sep 24, 2:19 PM EDTSevere Thunderstorm WarningLMKGreen, Marion, Taylor26 min
Sep 24, 2:21 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble24 min
Sep 24, 2:26 PM EDTSpecial Weather StatementLMKFayette34 min
Sep 24, 2:37 PM EDTSpecial Weather StatementLMKAllen, Barren38 min
Sep 24, 2:47 PM EDTSpecial Weather StatementLMKTaylor28 min
Sep 24, 2:54 PM EDTSevere Thunderstorm WarningLMKAllen, Barren36 min
Sep 24, 2:55 PM EDTSpecial Weather StatementLMKJefferson35 min
Sep 24, 3:04 PM EDTSevere Thunderstorm WarningLMKHardin, Hart, Larue26 min
Sep 24, 3:07 PM EDTSpecial Weather StatementLMKCasey23 min
Sep 24, 3:27 PM EDTSevere Thunderstorm WarningLMKAdair, Metcalfe33 min
Sep 24, 3:28 PM EDTSpecial Weather StatementLMKCasey32 min
Sep 24, 3:29 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson17 min
Sep 24, 3:50 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln25 min
Sep 24, 3:54 PM EDTSpecial Weather StatementLMKSpencer36 min
Sep 24, 3:56 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
Sep 24, 4:00 PM EDTSpecial Weather StatementLMKFranklin30 min
Sep 24, 4:08 PM EDTSevere Thunderstorm WarningLMKMonroe37 min
Sep 24, 4:11 PM EDTSpecial Weather StatementLMKFranklin34 min
Sep 24, 4:13 PM EDTSevere Thunderstorm WarningLMKGarrard, Lincoln, Madison32 min
Sep 24, 4:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer31 min
Sep 24, 4:16 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry16 min
Sep 24, 4:27 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln, Russell33 min
Sep 24, 4:30 PM EDTSpecial Weather StatementLMKRussell30 min
Sep 24, 4:32 PM EDTSpecial Weather StatementLMKNelson28 min
Sep 24, 4:39 PM EDTSpecial Weather StatementLMKMadison36 min
Sep 24, 4:40 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe35 min
Sep 24, 4:42 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott33 min
Sep 24, 4:43 PM EDTSpecial Weather StatementLMKShelby32 min
Sep 24, 4:47 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln28 min
Sep 24, 5:03 PM EDTSevere Thunderstorm WarningLMKHarrison, Scott27 min
Sep 24, 5:04 PM EDTSpecial Weather StatementLMKFranklin26 min
Sep 24, 5:09 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell19 min
Sep 24, 5:14 PM EDTTornado WarningLMKClinton, Russell13 min
Sep 24, 5:34 PM EDTSpecial Weather StatementLMKJefferson26 min
Sep 24, 5:37 PM EDTSpecial Weather StatementLMKScott23 min
Sep 24, 6:06 PM EDTSpecial Weather StatementLMKNicholas24 min
Sep 24, 6:27 PM EDTSpecial Weather StatementLMKTrimble18 min
Sep 24, 12:54 PM EDTSpecial Weather StatementLMKHarrison36 min
Sep 24, 1:08 PM EDTSevere Thunderstorm WarningLMKFloyd, Harrison37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Severe Thunderstorm Warnings in Kentucky, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.